# SDR UALA2010010400015

- Difficulty date: January 2, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 76,508 hours, 9,128 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Indicator Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK RT EMERGENCY EXIT BATTERY INDICATOR LIGHT INOPERATIVE.  RELAMPED, OP CHECK OK.
